# SDR CA000201006

- Difficulty date: January 26, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 23,798 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2760 · Drag Control System
- Part: Relay
- Part number: YD4N
- Condition: Failed
- Location: Spoilers
- Part time: 23,687 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) FAILED RELAY CAUSED THE FOLLOEING CAUTION LIGHTS TO ILLUMINATE DURING THE TAKE OFF ROLL: ROLL SPOILER I/B HYD, ROLL SPOILER O/B HYD, ROLL SPOILER I/B GROUND, ROLL SPOILER O/B GROUND. RUN UPS CONFIRMEDTHAT THE SPOILERS DID GO TO THE FLIGHT POSITION.
